# SDR SWAA107274

- Difficulty date: November 24, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 64,125 hours, 61,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C28060
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT INOP AT ROW 20.  REPAIRED PER MM.
